# SDR SWAA053190

- Difficulty date: October 13, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 5,017 hours, 2,841 cycles
- Engine: Cfmint CFM567B22
- Engine time: 20,218 hours, 12,384 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: P332P02
- Condition: Torn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, NR 1 ENGINE FAILED BOROSCOPE INSP 2ND STAGE COMPRESSOR HAD TWO BLADES TORN AND SEVERAL BLADES HAD MATERIAL MISSING ON LEADING EDGES.  REMOVED AND REPLACED NR 1 ENGINE PER MM.
